Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mewantcooki14

any ladies not on BCP taking accutane?

Ok so since im in a monogamous relationship and my hubby has been snipped my derm said that I didn't have to take BCP. So I'm wondering if any of you had any changes in your monthly friend because that is one of the side effects.

Share this post


Link to post
Share on other sites

I am not on hormonal bc and my period has gotten irregular and longer... the cramps also last 3 days instead of 1. Im bleeding probably twice as much as before (most likley because I went from a 2-3 days period to 5). Its pretty annoying since my cycle has always been regular and now I don't know when its going to come,

Share this post


Link to post
Share on other sites

I was taking it not on birth control.

I had to stop taking it for 2 weeks to see if my liver stuff goes down

my first month i was on 80 mgs a day

im hoping i start back up soon!

Share this post


Link to post
Share on other sites

I've had a tubal ligation so did not take hormonal BC while on Accutane. My flow was thicker and the cramping was more painful during the course. Everything is back to normal now.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×